MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS MECTAGRIP STEM STD SIZE10

MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS MECTAGRIP STEM STD SIZE10
Model Number 01.39.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2025: stem: masterloc 01.39.010 masterloc cementless mectagrip stem std size10 (k151531) lot 2347003: (b)(4) items manufactured and released on 08-apr-2024.Expiration date: 2029-mar-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2526600: (b)(4) items manufactured and released on 14-oct-2025.Expiration date: 2030-oct-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient underwent a primary hip arthroplasty on (b)(6) 2025.Post-op x-rays identified a leg length discrepancy, with the left leg longer than the right.On the same date, the surgeon performed a revision and revised the head from a 36 mm m to a 36 mm s and revised the masterloc stem from size 10 to size 8.The surgery was completed successfully.

Brand Name
MASTERLOC FEMORAL STEMS
Common Device Name
MASTERLOC CEMENTLESS MECTAGRIP STEM STD SIZE10
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23876935
Report Number3005180920-2025-01324
Device Sequence Number18547271
Product Code LZO
UDI-Device Identifier07630030885594
UDI-Public07630030885594
Combination Product (Y/N)N
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.39.010
Device Lot Number2347003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale